# SDR AALA202104269040

- Difficulty date: April 24, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 22,867 hours, 9,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHTING DETACHED AT SEAT 13C. ADJUSTED COVER FOR EMERGENCY PATH LIGHTING IAW AMM 25-21-00, OPS CHECK GOOD.
